MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05012013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use an inpact admiral balloon catheter however the balloon burst or leaked.No patient injury was reported.
 
Additional Manufacturer Narrative
Evaluation summary: the device was returned with the tray.The red protection was still loaded on the balloon.No issue was noted.During the technical analysis a 0.035¿ guidewire was successfully advanced through the device.The red protection was removed and blood was found on the balloon which was still folded.Purging was performed which revealed a leak.An inflation attempt was made showing leaks in three points of the balloon.The balloon was observed under the microscope and three cuts on the balloon surface were detected.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event occurred during device preparation, prior to insertion into the introducer sheath.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8063481
Report Number9612164-2018-03158
Device Sequence Number2575447
Product Code ONU
UDI-Device Identifier00643169383630
UDI-Public00643169383630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Catalogue NumberADM05012013P
Device Lot Number0008557371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2018
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer12/07/2018
01/17/2019
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/13/2018
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1